RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 191, Number 8  


Massey products in symplectic manifolds
I. K. Babenko, I. A. Taimanov
3
Parametric excitation of high-mode oscillations for a non-linear telegraph equation
A. Yu. Kolesov, N. Kh. Rozov
45
Deformations of classical Lie algebras
M. I. Kuznetsov, N. G. Chebochko
69
Elliptic operators in odd subspaces
A. Yu. Savin, B. Yu. Sternin
89
Cauchy's integral formula in domains of arbitrary connectivity
M. V. Samokhin
113
Asymptotic behaviour of the Lebesgue constants of periodic interpolation splines with equidistant nodes
Yu. N. Subbotin, S. A. Telyakovskii
131
Regular polyhedra and bifurcations of symmetric equilibria of ordinary differential equations
È. È. Shnol'
141
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019